Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Complete lattices and the generalized Cantor theorem


Authors: Roy O. Davies, Allan Hayes and George Rousseau
Journal: Proc. Amer. Math. Soc. 27 (1971), 253-258
MSC: Primary 06.30
DOI: https://doi.org/10.1090/S0002-9939-1971-0268091-0
MathSciNet review: 0268091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Cantor's Theorem is generalized to a theorem on partially ordered sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.30

Retrieve articles in all journals with MSC: 06.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0268091-0
Keywords: Cantor's Theorem, left continuity, monotone mappings
Article copyright: © Copyright 1971 American Mathematical Society